MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVMP184
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.However, an investigation will be initiated to assess for any manufacturing related processes which could be correlated to the lot number.A supplemental report will be forthcoming when the investigation is complete.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported that during use of the pxvmp184 vamp pressure monitoring set, the arterial line tubing was malfunctioning.The new set-up of the saline flush bag was infused over approximately 1-2 hours, 500ml of fluid was instilled.There was no additional treatment required to the patient to resolve the issue.There was no patient injury.The device is not available for return.
 
Additional Manufacturer Narrative
A device history record review was completed and documented that the device met all specifications upon distribution.The reported malfunction could not be confirmed since no product samples nor images were provided.Manufacturing controls to avoid potential causes related to the malfunction are: 100% visual inspection, 100% leak test, 100% electrical test, continuous monitoring sampling, and qa sampling inspection.

Brand Name
PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES, DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key19747044
Report Number2015691-2024-05365
Device Sequence Number18361478
Product Code DXO
UDI-Device Identifier07460691955103
UDI-Public(01)07460691955103(17)260314(11)240314(10)65595018
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model NumberPXVMP184
Device Lot Number65595018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown